Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

June 12, 2011Middlesex County, Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 12, 2011, 2:26 AM EDT for Middlesex County, Monmouth County, New Jersey. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2011, 2:26 AM EDT (06:26 UTC)
Expired
Jun 12, 2011, 3:30 AM EDT
In force
64 min
Issued by
NWS Philadelphia/Mount Holly

Counties Middlesex County, NJ, Monmouth County, NJ

The radar

The Philadelphia radar (KDIX), 53 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 6.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
451 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WWUS81 KPHI 120626
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
226 AM EDT SUN JUN 12 2011

NJZ010-012>014-020-026-120730-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-MIDDLESEX NJ-OCEAN NJ-
SOMERSET NJ-WESTERN MONMOUTH NJ-
226 AM EDT SUN JUN 12 2011

...STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX...MONMOUTH...OCEAN AND
SOMERSET COUNTIES...

AT 223 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
NEW BRUNSWICK TO 11 MILES EAST OF TOMS RIVER...MOVING NORTHEAST AT 
30 MPH. THE THUNDERSTORMS WILL BE NEAR PERTH AMBOY...SEWAREN AROUND 
245 AM AND SANDY HOOK AROUND 300 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4027 7397 4014 7402 4005 7402 3996 7405
      4022 7424 4045 7455 4059 7430 4060 7423
      4059 7420 4048 7427 4045 7422 4046 7412
      4041 7399 4047 7402 4047 7399 4043 7396

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 12, 1:56 AM EDT, 30 minutes earlier.

Area forecast discussion, Jun 12, 1:56 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
156 AM EDT SUN JUN 12 2011

.SYNOPSIS...
A WARM FRONT FROM DELAWARE INTO NORTHERN MARYLAND WILL ONLY SLOWLY
EDGE NORTHWARD OVERNIGHT AND MAY STILL BISECT THE REGION ON SUNDAY
FROM FROM SOUTHEAST PENNSYLVANIA THROUGH CENTRAL NEW JERSEY. IT
SHOULD BE THE PRIMARY FOCUS OF HEAVY RAIN PRODUCING THUNDERSTORMS
TONIGHT AND POSSIBLY AGAIN SUNDAY. THE FRONT MOVES OFFSHORE SUNDAY
NIGHT WITH MUCH COOLER LESS HUMID AIR TO FOLLOW EARLY NEXT WEEK AS
UPPER MIDWEST HIGH PRESSURE SLOWLY HEADS SOUTHEAST. THAT HIGH ARRIVES
ALONG THE MID ATLANTIC COAST WEDNESDAY THEN PUSHES OFFSHORE THURSDAY
WITH LOW PRESSURE MOVING INTO THE NORTHEAST USA NEXT FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE CONVECTION DRIVEN BY THE MCV HAS FALLEN APART AND IS MOVING
THROUGH SOUTHEAST PENNSYLVANIA AND CENTRAL NEW JERSEY EARLY THIS
MORNING. AS THE CONVECTION RIDES UP AND OVER THE SHALLOW COOL
BOUNDARY LAYER...IT HAS RETAINED CHARGE SEPARATION AND PRODUCING
OCCASIONAL LIGHTNING. ANOTHER BATCH OF ELEVATED CONVECTION IS
MOVING THROUGH THE SOUTHERN POCONOS AND NORTHWEST NEW JERSEY.
THERE HAS NOT BEEN LIGHTNING WITH THIS BATCH FOR A WHILE...AND IT
APPEARS AS THOUGH THE CONVECTION IS NOW HIGH ENOUGH ABOVE THE
BOUNDARY TO HAVE LOST MUCH OF ITS POTENTIAL ENERGY.

THE BULK OF THE OVERNIGHT PRECIPITATION IS FALLING NOW...AND WHILE
THERE COULD BE SOME ISOLATED ACTIVITY OVERNIGHT...MOST AREAS
SHOULD REMAIN DRY. BASED ON SURFACE STREAMLINES...THE BOUNDARY
STILL LIES ACROSS SOUTH CENTRAL PENNSYLVANIA AND THE DELMARVA
PENINSULA. WITH RAIN COOLING THE AIRMASS AHEAD OF IT...AND THE LOW
LEVEL FLOW STILL OFF THE WATER...NOT EXPECTING THIS TO CHANGE
POSITION MUCH OVERNIGHT. BECAUSE OF THIS...LITTLE CHANGE IN
TEMPERATURE IS EXPECTED FOR THE REMAINDER OF THE OVERNIGHT.

&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
SUNDAY...ANY REMNANT TSTMS SHOULD BE AT LEAST TEMPORARILY ON THE
WANE DURING THE MORNING BUT MAY REFIRE IN THE AFTN ALONG THE
LEFTOVER WFRONT BOUNDARY /SEE WSHIFT NE TO S OR SSE/...OR MAY
DEVELOP IN CENTRAL PA AHD OF THE SLOW E MOVING CFRONT. ASSIST FOR
CONVECTION FROM ANOTHER SHORT WAVE PASSAGE.

DID NOT PUT HEAVY RAIN AND GUSTY WINDS ETC IN THE FCST YET...WORKING
ON ONE PERIOD AT A TIME AND WOULD LIKE THIS EVENING TO WORK WELL
BEFORE MOVING ON. RELIED MORE HEAVILY ON THE 12Z/11 GFS MOS
TEMPS...HOWEVER THERE IS ROOM FOR SIGNIFICANT ERROR DEPENDENT ON
LEFTOVER LOW LVL STRATUS N OF THE WFRONT...ESP NE NJ AND POSSIBLY
THE POCS.

SUNDAY NIGHT...MAY HAVE LEFTOVER SHOWERS/ISO TSTMS MAINLY COASTAL
PLAIN IN THE EVENING THEN A CLEARING TREND FOR SURE OVERNIGHT. GFS
MOS GUIDANCE.

MONDAY...A NICE DAY...MUCH DRIER AND COOLER!  GFS MOS GUIDANCE TEMPS.

TUESDAY...UPPER LOW ROTATES SWD INTO THE MID ATLC COAST AND MAY BRING
WITH IT A FEW SPRINKLES OR SHOWERS. LOW POP ADDED AND GFS MEX MOS
GUIDANCE WAS THE MAX TEMP FCST. NO MATTER... COOLER WX CONTINUES.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A SPLIT FLOW IS FORECAST TO EXIST AT THE START OF THE LONG TERM
PERIOD...WITH A DEEP LOW OVER EASTERN CANADA SPINNING NORTHEAST OF
OUR REGION AND A MORE ZONAL FLOW TO THE SOUTH. THIS WILL KEEP A
CYCLONIC FLOW FOR A GOOD PORTION OF THE PERIOD FOR OUR AREA. A SHORT
WAVE WILL APPROACH FROM THE WEST IN THE SOUTHERN BRANCH...AND
EVENTUALLY RESULT IN A MORE FULL LATITUDE TROUGH ALONG THE EAST
COAST FRIDAY AS PHASING OCCURS. HPC GUIDANCE GENERALLY FOLLOWS THE
DEVELOPMENT OF A SURFACE LOW WHICH MOVES INTO OUR AREA LATER
THURSDAY AND THURSDAY NIGHT...WITH A COLD FRONT EASING THROUGH
FRIDAY. PROBABILITIES WERE RAISED FOR THE LATTER PART OF THURSDAY
AND FRIDAY TIME PERIODS...WITH SHOWERS AND THUNDERSTORMS GIVEN
FAIRLY HIGH CHANCE PROBABILITIES AT THIS POINT. DRIER WEATHER IS
EXPECTED SATURDAY...BUT THERE IS STILL A REFLECTION OF CYCLONIC FLOW
SO SLIGHT CHANCE PROBABILITIES WERE USED FOR THE DAY.

TEMPERATURES WILL BE NEAR OR JUST ABOVE SEASONAL NORMALS ESPECIALLY
FOR HIGHS...WITH THE COOLEST READINGS THURSDAY INTO FRIDAY AS LOW
PRESSURE RESULTS IN CLOUDS AND PRECIPITATION. HPC GUIDANCE WAS
GENERALLY FOLLOWED.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MARGINAL VFR TO IFR CONDITIONS NORTH AND CENTRAL THIS EVENING WILL
BE IFR LATER TONIGHT...AND CONDITIONS ARE FORECAST TO LOWER TO IFR
OVERNIGHT SOUTH.

A WARM FRONT THROUGH SOUTHEASTERN PENNSYLVANIA SOUTHEASTWARD
THROUGH SOUTHERN NEW JERSEY THIS EVENING WILL MOVE LITTLE
OVERNIGHT...PERHAPS SLIGHTLY NORTHWARD. THE FLOW NORTH OF THIS
FRONT HAS MAINTAINED AN EASTERLY COMPONENT. THIS COMBINED WITH A
WEALTH OF LOW-LEVEL MOISTURE WILL RESULT IN WIDESPREAD LOW CLOUDS
TONIGHT...AS WELL AS SCATTERED SHOWERS AND THUNDERSTORMS. SOUTH OF
THE FRONT THE RAIN DURING THE PAST 12 HOURS SHOULD HELP TO FILL IN
LOW CLOUDS WHERE THEY TEMPORARILY CLEARED AT LATE AFTERNOON AND
EARLY EVENING.

THE SCATTERED SHOWERS AND THUNDERSTORMS SHOULD WEAKEN OVERNIGHT
BUT WIDELY SCATTERED TO SCATTERED ACTIVITY CANNOT BE RULED OUT.

THERE ARE LIKELY TO BE AREAS OF DENSER FOG AS WELL TONIGHT INTO
SUNDAY MORNING DUE TO THE WEALTH OF LOW LEVEL MOISTURE AND LIGHT
WINDS.

FOR SUNDAY, LOW CLOUDS AND SOME FOG MAY BE AROUND FOR AWHILE,
HOWEVER THE WARM FRONT SHOULD LIFT NORTH OR MIX OUT. A COLD FRONT
WILL BE MOVING THROUGH AS WELL IN THE AFTERNOON WITH SOME SHOWERS
AND THUNDERSTORMS CONTINUING, BUT FOR NOW THE CB MENTION WAS CONTINUED
GIVEN SOME UNCERTAINTY IN COVERAGE AND TIMING. THE CONDITIONS
ACROSS THE REGION MAY END UP VARYING FROM IFR TO VFR.
EAST TO SOUTHEAST WINDS UP TO 10 KNOTS WILL GENERALLY SHIFT TO THE
SOUTHWEST THEN WEST.

OUTLOOK...
SUNDAY NIGHT...THE COLD FRONT CLEARS THE AREA WITH VFR CONDITIONS
RETURNING. A NORTHWEST WIND AROUND 10 KNOTS IS EXPECTED ALONG WITH
ANY LINGERING CLOUDS THINNING OUT.

MONDAY...VFR WITH LOW PRESSURE TO OUR NORTH AND NORTHWESTERLY WINDS
POSSIBLY GUSTING UP TO 20 KNOTS.

TUESDAY...SOME ENERGY SLIDING NEARBY MAY PRODUCE A FEW
SHOWERS/THUNDER AND LOCALIZED POCKETS OF SUB-VFR CONDITIONS.

WEDNESDAY...VFR AS HIGH PRESSURE SETTLES IN.

THURSDAY...HIGH PRESSURE SLIDES EAST AS A WARM FRONT APPROACHES. THE
RETURN FLOW COULD RESULT IN SOME SUB-VFR CEILINGS AS THE LOW-LEVEL
MOISTURE INCREASES AND POSSIBLE SHOWERS AND THUNDERSTORMS APPROACH
FROM THE SOUTHWEST.

&&

.MARINE...
A WARM FRONT REMAINS OVER OUR SOUTHERN WATERS THIS EVENING AND
THIS BOUNDARY MAY TAKE AWHILE TO LIFT MUCH FARTHER NORTHWARD. THIS
IS RESULTING IN SOUTHERLY WINDS SOUTH...AND EASTERLY WINDS CENTRAL
AND NORTH. SPEEDS ARE MOSTLY LESS THAN 10 KNOTS, ALTHOUGH SOME
SLIGHTLY ELEVATED WINDS HAVE BEEN OCCURRING ACROSS THE NORTHERN
WATERS GIVEN THE ONSHORE FLOW COMPONENT. THE RATHER MOIST ONSHORE
FLOW CONTINUES TO PRODUCE SOME FOG THIS EVENING MAINLY NORTH OF
THE WARM FRONT. THIS MAY BE MAINTAINED THROUGH THE NIGHT AS THE
WARM FRONT MAY NOT MOVE NORTHWARD VERY MUCH. WIDESPREAD DENSE
FOG IS NOT EXPECTED. THE OVERALL SURFACE FLOW IS EXPECTED TO
REMAIN ON THE LIGHTER SIDE THROUGH SUNDAY AS A WEAK LOW MAY
DEVELOP ALONG A COLD FRONT THAT IS SCHEDULED TO MOVE THROUGH LATER
IN THE DAY SUNDAY. SOME SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGH SUNDAY AS SOME WEAKER SHORT WAVES MOVE THROUGH AHEAD OF
AND ALONG THE COLD FRONT. ONCE THE FRONT MOVES THROUGH, A WIND
SHIFT TO THE NORTHWEST IS EXPECTED. WE MAY HAVE SOME GUSTS NEAR 20
KNOTS ON MONDAY ESPECIALLY NEARSHORE, BUT OVERALL THE CONDITIONS
ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. SOUTH OF THE WARM
FRONT, THE SOUTHERLY FLOW SHOULD NOT BE STRONG ENOUGH TO BUILD THE
SEAS TO 5 FEET OR ABOVE.

HIGH PRESSURE SETTLES IN LATER TUESDAY AND WEDNESDAY BEFORE SLIDING
TO OUR EAST. A WARM FRONT APPROACHES ON THURSDAY WITH A RETURN FLOW
BECOMING ESTABLISHED. DEPENDING ON THE STRENGTH OF THIS FLOW AND THE
DEVELOPMENT OF A POSSIBLE SURFACE LOW TO OUR SOUTHWEST, WILL GOVERN
HOW MUCH THE SEAS WILL BUILD THURSDAY. FOR NOW, WE ARE PLANNING TO
GO WITH SEAS NO HIGHER THAN 4 FEET GIVEN SOME QUESTION ON THE
STRENGTH AND TIMING OF THIS SYSTEM.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG
NEAR TERM...HAYES
SHORT TERM...DRAG
LONG TERM...
AVIATION...GORSE
MARINE...GORSE
Hazardous weather outlook, Jun 11, 4:09 PM EDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT SAT JUN 11 2011

PAZ054-055-060>062-122015-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
409 PM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS MAY PRODUCE GUSTY WINDS...BRIEF POOR DRAINAGE FLOODING
RAINS AND SMALL HAIL THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS SUNDAY...ESPECIALLY
IN THE AFTERNOON OR EVENING ALONG WITH BRIEF POOR DRAINAGE FLOODING
RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>024-027-
PAZ067>071-122015-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-
BUCKS-DELAWARE-PHILADELPHIA-
409 PM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS WILL PRODUCE STRONG GUSTY WINDS...BRIEF POOR
DRAINAGE FLOODING RAINS AND HAIL THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS SUNDAY...ESPECIALLY
IN THE AFTERNOON OR EVENING ALONG WITH BRIEF POOR DRAINAGE FLOODING
RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NJZ014-025-026-122015-
EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN-
409 PM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE RIP CURRENT RISK MAY APPROACH MODERATE THE REMAINDER OF THIS
AFTERNOON.

THUNDERSTORMS MAY PRODUCE GUSTY WINDS...BRIEF POOR DRAINAGE
FLOODING RAINS AND SMALL HAIL THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS SUNDAY...ESPECIALLY
IN THE AFTERNOON OR EVENING ALONG WITH BRIEF POOR DRAINAGE
FLOODING RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-122015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
409 PM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS MAY PRODUCE GUSTY WINDS TO 40 KNOTS...AND OR SMALL
HAIL THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS SUNDAY...ESPECIALLY
IN THE AFTERNOON OR EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 11, 10:29 PM EDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1029 PM EDT SAT JUN 11 2011

MDZ008-PAZ067-120330-
CECIL MD-CHESTER PA-
1029 PM EDT SAT JUN 11 2011

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT CECIL AND CHESTER
COUNTIES...

AT 1026 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHERN LANCASTER AND NORTHERN HARFORD
COUNTIES...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR
CALVERT AND FARMINGTON AROUND 1045 PM...LOMBARD AND BLAKE AROUND
1100 PM...AND APPLETON AND KEMBLESVILLE AROUND 1115 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3973 7615 3975 7610 3985 7603 3985 7581
      3946 7579 3946 7602 3953 7599 3955 7603
      3954 7607 3962 7616 3965 7617 3968 7622
      3973 7622

IOVINO
Special weather statement, Jun 11, 10:52 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1052 PM EDT SAT JUN 11 2011

DEZ001-MDZ008-012-NJZ016-PAZ067-120400-
CECIL MD-CHESTER PA-KENT MD-NEW CASTLE DE-SALEM NJ-
1052 PM EDT SAT JUN 11 2011

...STRONG THUNDERSTORMS WILL AFFECT CECIL...CHESTER...KENT...NEW
CASTLE AND SALEM COUNTIES...

AT 1052 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST
OF NEWARK TO 11 MILES WEST OF ELKTON TO 20 MILES NORTHEAST OF
BALTIMORE...MOVING EAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR
COCHRANVILLE...ZION AROUND 1100 PM...WEST GROVE...PLEASANT HILL
AROUND 1115 PM...LADENBERG...AVONDALE AROUND 1130 PM...NORTH STAR...
CAYOTS AROUND 1145 PM...BOHEMIAS MILLS AND CECILTON AROUND MIDNIGHT.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3938 7611 3938 7607 3944 7600 3946 7602
      3953 7599 3954 7607 3960 7613 3977 7610
      3987 7601 3992 7601 3978 7553 3965 7556
      3962 7560 3959 7559 3963 7556 3945 7561
      3926 7597 3933 7618

HAYES
Special weather statement, Jun 11, 11:48 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1148 PM EDT SAT JUN 11 2011

DEZ001-NJZ016>019-PAZ067-068-070-071-120445-
CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA-
NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-
1148 PM EDT SAT JUN 11 2011

...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...CAMDEN...CHESTER...
DELAWARE...GLOUCESTER...MONTGOMERY...NEW CASTLE...PHILADELPHIA AND
SALEM COUNTIES...

AT 1143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
NEWARK TO 6 MILES NORTH OF MIDDLETOWN...MOVING EAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR CONCORDVILLE...ELAM AROUND MIDNIGHT...
CHESTER HEIGHTS...LIMA AROUND 1215 AM...MORTON...ALDAN AROUND 1230
AM...WENONAH AND YEADON AROUND 1245 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.

LAT...LON 3985 7496 3976 7501 3962 7515 3947 7556
      3948 7558 3952 7554 3957 7553 3958 7556
      3954 7555 3949 7558 3958 7558 3969 7551
      3969 7554 3987 7570 4007 7505

HAYES
Special weather statement, Jun 12, 12:11 AM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1211 AM EDT SUN JUN 12 2011

NJZ010-012>014-120515-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
1211 AM EDT SUN JUN 12 2011

...STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX...MONMOUTH AND SOMERSET
COUNTIES...

AT 1209 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
NEW BRUNSWICK TO 8 MILES SOUTH OF PERTH AMBOY...MOVING NORTHEAST AT
15 MPH. THE THUNDERSTORMS WILL BE NEAR DUNELLEN...MIDDLESEX AROUND
1230 AM...NORTH PLAINFIELD...WATCHUNG AROUND 1245 AM AND CARTERET
AROUND 100 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL PRODUCE SMALL HAIL.

LAT...LON 4028 7406 4050 7473 4066 7445 4066 7440
      4064 7440 4059 7444 4060 7431 4059 7429
      4060 7423 4059 7420 4047 7426 4044 7420
      4046 7412 4041 7399 4047 7401 4047 7399
      4038 7396

HAYES
Special weather statement, Jun 12, 12:39 AM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1239 AM EDT SUN JUN 12 2011

MDZ008-PAZ067-070-120545-
CECIL MD-CHESTER PA-DELAWARE PA-
1239 AM EDT SUN JUN 12 2011

...A STRONG THUNDERSTORM WILL AFFECT CECIL...CHESTER AND DELAWARE
COUNTIES...

AT 1234 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES NORTHWEST OF ELKTON...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR OXFORD...GLEN ROY AROUND 1245
AM...COCHRANVILLE...ATGLEN AROUND 100 AM...WEST GROVE...AVONDALE
AROUND 115 AM...KENNETT SQUARE...MARSHALLTON AROUND 130 AM...CHEYNEY
AND WESTTOWN AROUND 145 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3974 7613 3978 7607 3985 7603 3987 7601
      3992 7601 3993 7600 3996 7600 4016 7565
      3993 7546 3966 7612 3973 7618

HAYES
Special weather statement, Jun 12, 2:26 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
226 AM EDT SUN JUN 12 2011

NJZ010-012>014-020-026-120730-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-MIDDLESEX NJ-OCEAN NJ-
SOMERSET NJ-WESTERN MONMOUTH NJ-
226 AM EDT SUN JUN 12 2011

...STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX...MONMOUTH...OCEAN AND
SOMERSET COUNTIES...

AT 223 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
NEW BRUNSWICK TO 11 MILES EAST OF TOMS RIVER...MOVING NORTHEAST AT
30 MPH. THE THUNDERSTORMS WILL BE NEAR PERTH AMBOY...SEWAREN AROUND
245 AM AND SANDY HOOK AROUND 300 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4027 7397 4014 7402 4005 7402 3996 7405
      4022 7424 4045 7455 4059 7430 4060 7423
      4059 7420 4048 7427 4045 7422 4046 7412
      4041 7399 4047 7402 4047 7399 4043 7396

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 11:48 PM EDTSpecial Weather StatementPHIGloucester, Salem57 min
Jun 12, 12:11 AM EDTSpecial Weather StatementPHIMiddlesex64 min
Jun 11, 8:19 PM EDTAreal Flood AdvisoryPHIBerks3 hr
Jun 11, 9:06 PM EDTSpecial Weather StatementPHIChester54 min
Jun 11, 9:22 PM EDTAreal Flood AdvisoryPHIChester3 hr
Jun 12, 12:39 AM EDTSpecial Weather StatementPHIChester66 min
Jun 12, 4:32 PM EDTSpecial Weather StatementPHIMonroe43 min
Jun 12, 5:18 PM EDTSpecial Weather StatementPHICarbon, Monroe57 min
Jun 12, 5:19 PM EDTSpecial Weather StatementPHICarbon, Monroe56 min
Jun 12, 6:14 PM EDTSpecial Weather StatementPHICarbon, Monroe61 min
Jun 11, 9:59 PM EDTAreal Flood AdvisoryPHICecil3 hr
Jun 11, 10:29 PM EDTSpecial Weather StatementPHICecil61 min
Jun 11, 10:52 PM EDTSpecial Weather StatementPHICecil68 min
Jun 12, 3:35 PM EDTSpecial Weather StatementPHICecil55 min
Jun 12, 3:51 PM EDTSevere Thunderstorm WarningPHICecil54 min
Jun 12, 4:55 PM EDTSpecial Weather StatementPHIKent, Queen Anne's65 min
Jun 12, 5:08 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's52 min
Jun 12, 5:55 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot65 min
Jun 12, 6:50 PM EDTSevere Thunderstorm WarningPHICaroline, Talbot55 min
Jun 11, 11:23 PM EDTAreal Flood AdvisoryPHINew Castle116 min
Jun 12, 6:09 PM EDTSpecial Weather StatementPHIKent66 min
Jun 12, 7:43 PM EDTSpecial Weather StatementPHISussex62 min

Nearby

Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.